Publications of Aaron Peikert

Journal Article (5)

2022
Journal Article
Ernst, M. S., Peikert, A., Brandmaier, A. M., & Rosseel, Y. (in press). A note on the connection between trek rules and separable nonlinear least squares in linear structural equation models. Psychometrika.
Journal Article
Friemelt, B., Bloszies, C., Brandmaier, A. M., Ernst, M. S., Peikert, A., & Koch, T. (in press). On the performance of different regularization methods in bifactor-(S-1) models with explanatory variables – caveats, recommendations, and future directions. Structural Equation Modeling.
2021
Journal Article
Peikert, A., & Brandmaier, A. M. (2021). A reproducible data analysis workflow with R Markdown, Git, Make, and Docker. Quantitative and Computational Methods in Behavioral Sciences, 1, Article e3763. https://doi.org/10.5964/qcmb.3763
Journal Article
Peikert, A., van Lissa, C. J., & Brandmaier, A. M. (2021). Reproducible research in R: A tutorial on how to do the same thing more than once. Psych, 3(4), 836–867. https://doi.org/10.3390/psych3040053
Journal Article
van Lissa, C. J., Brandmaier, A. M., Brinkman, L., Lamprecht, A.-L., Peikert, A., Struiksma, M. E., & Vreede, B. M. I. (2021). WORCS: A workflow for open reproducible code in science. Data Science, 4(1), 29–49. https://doi.org/10.3233/DS-210031

Thesis - Master (1)

2020
Thesis - Master
Peikert, A. (2020). Reproducibility made simple: Automating reproducible research workflows [Master's Thesis, Humboldt-Universität zu Berlin].
Go to Editor View